# SDR ASMF200508012

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 42,664 hours, 29,528 cycles
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 278
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,827 hours, 7,605 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT RT RED MAIN LANDING GEAR LIGHT TURNED ON. THE PROXIMITY SWITCH UNIT WAS TESTED, LIGHT PANEL WAS CHECKED AND SENSORS WERE VERIFIED BUT FAILURE CONTINUED. THE PROXIMITY SWITCH UNIT WAS REPLACED AND FAILURE CODE 310 WAS SHOWN AND RED LIGHTS TURNED ON. THE PROXIMITY SWITCH CARD WAS REPLACED IAW MM 32-60-00, TESTED CORRECT.
